Vitiligo following autologous hematopoietic stem cell transplantation Journal Article


Authors: Nguyen, J.; Singh, N.; Afifi, S.; Giralt, S.; Lacouture, M. E.; Busam, K. J.; Hassoun, H.
Article Title: Vitiligo following autologous hematopoietic stem cell transplantation
Keywords: immunohistochemistry; adult; clinical article; middle aged; lenalidomide; case report; drug withdrawal; multiple myeloma; melanocyte; dexamethasone; autologous stem cell transplantation; pruritus; rash; remission; melan a; tacrolimus; ultraviolet b radiation; african american; autologous hematopoietic stem cell transplantation; hypopigmentation; vitiligo; human; female; article; depigmenting dermatosis; ultraviolet phototherapy
Journal Title: Clinical Lymphoma, Myeloma and Leukemia
Volume: 20
Issue: 4
ISSN: 2152-2650
Publisher: Elsevier Inc.  
Date Published: 2020-04-01
Start Page: e171
End Page: e173
Language: English
DOI: 10.1016/j.clml.2019.12.025
PUBMED: 32057713
PROVIDER: scopus
PMCID: PMC7136138
DOI/URL:
Notes: Article -- Source: Scopus
Altmetric
Citation Impact
MSK Authors
  1. Mario E Lacouture
    322 Lacouture
  2. Sergio Andres Giralt
    616 Giralt
  3. Hani Hassoun
    169 Hassoun
  4. Klaus J Busam
    570 Busam
  5. Salma H Afifi
    9 Afifi
  6. James Huy Nguyen
    6 Nguyen